Algorithm 68. Determination of the solution of Abel integral equations, III
Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 665-670
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
DOI :
10.4064/am-16-4-665-670
Affiliations des auteurs :
H. Malinowski 1 ; R. Smarzewski 1
@article{10_4064_am_16_4_665_670,
author = {H. Malinowski and R. Smarzewski},
title = {Algorithm 68. {Determination} of the solution of {Abel} integral equations, {III}},
journal = {Applicationes Mathematicae},
pages = {665--670},
year = {1977},
volume = {16},
number = {4},
doi = {10.4064/am-16-4-665-670},
zbl = {0446.65064},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-665-670/}
}
TY - JOUR AU - H. Malinowski AU - R. Smarzewski TI - Algorithm 68. Determination of the solution of Abel integral equations, III JO - Applicationes Mathematicae PY - 1977 SP - 665 EP - 670 VL - 16 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-665-670/ DO - 10.4064/am-16-4-665-670 LA - en ID - 10_4064_am_16_4_665_670 ER -
%0 Journal Article %A H. Malinowski %A R. Smarzewski %T Algorithm 68. Determination of the solution of Abel integral equations, III %J Applicationes Mathematicae %D 1977 %P 665-670 %V 16 %N 4 %U http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-665-670/ %R 10.4064/am-16-4-665-670 %G en %F 10_4064_am_16_4_665_670
H. Malinowski; R. Smarzewski. Algorithm 68. Determination of the solution of Abel integral equations, III. Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 665-670. doi: 10.4064/am-16-4-665-670
Cité par Sources :